# SDR USAA920080915

- Difficulty date: April 8, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 45,376 hours, 17,868 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D5537131800000
- Condition: Worn
- Location: Nr 2 Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C7 CHECK - NR 2 RUDDER HINGE FITTING, VERTICAL STABILIZER STATION 1926 / RIB 4 HAS EXCESSIVE PLAY.  REPLACED NR 2 RUDDER HINGE FITTING, VERTICAL STABILIZER STATION 1926 / RIB 4 IAW A320 AMM 55-36-41.
